# SDR CALA2021100401765

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347220924500
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIN ON AFT CABIN FLOOR BEAM Y-1292 AT FR66. (A3NB-53-3-6222 ) BLENDED OUT CORROSION ON AFT CABIN BEAM Y-1292 AT FR66 IAW SRM 5 ING BFM 1-74-00 FIG 1. FLOOR BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-0 0-15-283-002 L=4.0" W=2.0" D=.046". REMOVED AND REPLACED FLOOR B EAM Y-1292 AT FR66 IAW SRM 51-42-11 AND 53-41-14-16 SFR# 1026595 MAINTENANCE ACCOMPLISHED BY V933866 ON WC 0014614 AT ST ENGINEER
